when the muscle cramps and sweats stop. I know I have zero drugs in my system, and it has been over 4 months since I quit Oxycodone and Lorazepam cold turkey. My feet have become permanently twisted from being so cramped, and I still get waves of "heat" followed by some fairly profuse, and embarrassing sweats. Does this ever go away? It has seriously impaired my quality of life and although I do not have any cravings, my addict personality wants to "take something" to get rid of the pain, and I am concerned about relapse. Any input is appreciated.
Would you kindly remind us of why you were taking opiates in the first place, was it for pain or recreational? I mean no offense with this question, just trying to determine if you are back in chronic pain or if this is still WD.
After my cold turkey experience, it took several months for the perspiring to go away. But I was on Oxy for almost ten years. How long were you on opiates?
Also, your hormones may have something to do with it. Have your doc check the levels.
As far as the feet cramping situation, I have the same thing, it's part of my fibromyalgia, yet did not start until my WD off oxy as well.
Can you call your doc and get Soma to help with the cramping? Or Flexeril?
I sincerely hope you are feeling better soon,
It usually takes a while like 6 months.it depends on how long u werre on them.could u be having hot flashes?yes it will make u cramp up.did u soak your feet?wow i would call my dr. but i know exactly what u mean.have u been excersising?if u dont thhis can cause the muscles to cramp up.is 1 reason why i dont like going cold turkey.but thats just me.i cant take it.ok well excersise more.& call your dr.be blessed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2011 • 3 answers
Posted 30 Apr 2011 • 8 answers
Posted 26 Jan 2013 • 2 answers
Lamotrigine - Does any have the muscle cramp side affect from this? My son and husband take this med
Posted 4 May 2014 • 2 answers
Been having lowerback and muscle aches since taking .5-1mg lorazepam at night. Is this a usual side?
Posted 27 Dec 2014 • 1 answer